MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS NEEDLE SFTYGLD 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS NEEDLE SFTYGLD 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305900
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that needle sftygld 22x1-1/2 rb cannula broke off from the hub.The following information was provided by the initial reporter: material no.: 305900 batch no.: 7212757.It was reported the needle broke off from the hub.
 
Additional Manufacturer Narrative
H.6.Investigation summary one photo of a loose safetyglide needle was received and evaluated.It was observed there was no safety shield present and the cannula was separated from the hub.It appeared there was insufficient epoxy on the cannula, which was reject per product specification.Potential root cause for the cannula separation defect is associated with the safetyglide needle assembly process.When the needle was assembled to the plastic hub no epoxy was applied; the needle was been hold by the safety mechanism.When the safety mechanism got activated the needle got loose.No corrective actions are necessary based on the defective rate identified.Batch 7212757 is considered in compliance with our product specification requirements.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that needle sftygld 22x1-1/2 rb cannula broke off from the hub.The following information was provided by the initial reporter: material no.: 305900 batch no.: 7212757 it was reported the needle broke off from the hub.

Brand Name
NEEDLE SFTYGLD 22X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9779369
Report Number1213809-2020-00151
Device Sequence Number19593335
Product Code FMI
UDI-Device Identifier30382903059004
UDI-Public30382903059004
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2022
Device Model Number305900
Device Catalogue Number305900
Device Lot Number7212757
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;